# SDR CALA2025040403512

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 50,448 hours, 27,976 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB PR LO DIFF PR CAB PR SAFETY VALVE OPEN LO DIFF PR ECAM BELOW 10K AT 6500 FEET CABIN PRESSSURE LO PRESS DIF LIGHT CAME ON ECAM,SEE ASSOCIATED PHOTOS,  PILOTS REPORTED FEELING HIGH HUMIDITY, SMELLING ATMOSPHERE, AND HEAT, EARS POPPING, ALL ASSOCIATED SYMPTOMS. WAS ON SYSTEM 2 WHEN LOSS OF PRESSURE OCCURED NO MASKS DEPLOYED. LOCKING ITEM FOR POSITIVE CORRECTIVE ACTION. NEED TO TROUBLESHOOT PER TSM.TASK 21-31-00-810-808-A. CPC 2 WAS IN CONTROL IN AUTO MODE WHEN THIS OCCURRED  ECS REPORT 19 UNLOCKING TO CLEAR REMOVED AND REPLACED #1 SAFETY VALVE PER TSM 21-31-00- 810-808 IAW AMM 21-31-52 ALL OP CHECKS GOOD NO DEFECT NOTED.
